# SDR P5CA9600213

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2120 · Air Distribution System
- Part: Heat Duct
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED WELD AT AFT CARGO STATION 1480 HEAT DUCT.  REPAIRED IAW OHM 36-10-04.
